# SDR SWIA2024F00580

- Difficulty date: April 24, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 47,552 hours, 31,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINSHIELD SIDE POST APPEARS CRACKED AT TOP BARREL NUT. REPAIR OR REPLACE AS REQUIRED     (C-CHECK RO 7/12/2024)    REMOVED AND REPLACE NEW SIDE POST P/N 601R33223-2 AT RH WINSHIELD IAW CRJ 700 SRM 51-42-21 AND SOHACKI INDUSTRIES INC. 185 CUMBERLAND PARK DRIVE ST. AUGUSTINE, FL. 32095. REV-J.PERFORMED NDT INSPECTION BY BARON NDT, LLC FAA CRS#5NDR545D, REPORT #S050124-3 P.O. NUMBER: 172011 DATE: 01-MAY-2024, SIDE POST FOUN TO BE CRACKED
